Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 18, 2014, 4:21 PM CDT for Cochran County, Hockley County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 4:21 PM CDT (21:21 UTC)
- Expired
- Jun 18, 2014, 4:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cochran County, TX, Hockley County, TX
The radar
The Lubbock radar (KLBB), 68 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2946 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953
WUUS54 KLUB 182121
SVRLUB
TXC079-219-182145-
/O.NEW.KLUB.SV.W.0083.140618T2121Z-140618T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
421 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL COCHRAN COUNTY IN NORTHWEST TEXAS...
WEST CENTRAL HOCKLEY COUNTY IN NORTHWEST TEXAS...
* UNTIL 445 PM CDT
* AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LEHMAN...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITEFACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3374 10239 3351 10240 3356 10280 3374 10279
TIME...MOT...LOC 2122Z 273DEG 16KT 3364 10269
HAIL...1.25IN
WIND...60MPH
$$
RCB1 follow-up statement
158
WWUS54 KLUB 182135
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
435 PM CDT WED JUN 18 2014
TXC079-219-182145-
/O.CON.KLUB.SV.W.0083.000000T0000Z-140618T2145Z/
HOCKLEY TX-COCHRAN TX-
435 PM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
COCHRAN AND WEST CENTRAL HOCKLEY COUNTIES UNTIL 445 PM CDT...
AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LEHMAN...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITEFACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3374 10239 3351 10240 3356 10280 3374 10279
TIME...MOT...LOC 2135Z 286DEG 11KT 3362 10266
HAIL...1.25IN
WIND...60MPH
$$
RCBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:49 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 18, 3:49 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 349 PM CDT WED JUN 18 2014 .SHORT TERM... SCATTERED SEVERE STORMS EXPECTED TO CONTINUE THIS AFTERNOON/EVENING ON THE CAPROCK NEAR THE NEW MEXICO STATE LINE THROUGH THE FAR SOUTHERN PANHANDLE AND NORTHERN ROLLING PLAINS. LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WIND GUSTS TO 65 MPH. LOCALIZED FLOODING WILL ALSO BE POSSIBLE DUE TO THE ABUNDANT DEEP LAYER MOISTURE IN PLACE EVIDENCED BY 60 DEGREE DEWPOINTS ACROSS MUCH OF THE REGION. A SURFACE TROUGH ALONG THE NEW MEXICO STATE LINE WILL AID IN SURFACE CONVERGENCE AS UPPER SUPPORT COMES IN THE FORM OF A SERIES OF SHORTWAVE TROUGHS IN NEW MEXICO. COULD SEE SOME ADDITIONAL FORCING FOR ASCENT LATER THIS EVENING ON THE SOUTHERN FLANK OF AN UPPER LOW CURRENTLY LOCATED NEAR GLACIER NATIONAL PARK. MLCAPE ON THE ORDER OF 2000-3000 J/KG WILL PROVIDE FOR PLENTY OF INSTABILITY AS 0-6 KM SHEAR INCREASES TO 30-40 KNOTS THIS EVENING WITH ONSET OF THE LOW LEVEL JET. MAY THEREFORE SEE A LOOSELY ORGANIZED COMPLEX SKIRT ACROSS THE FAR SOUTHERN PANHANDLE/NORTHERN ROLLING PLAINS THIS EVENING INTO TONIGHT WITH THE NEXT ROUND OF UPPER LIFT. THE THERMODYNAMIC ENVIRONMENT WILL BE FAVORABLE ONCE AGAIN TOMORROW IN TERMS OF MOISTURE/INSTABILITY...BUT UPPER SUPPORT WILL BE THE LIMITING FACTOR FOR GREATER CONVECTIVE COVERAGE THURSDAY. A DISTURBANCE MOVING OUT OF SOUTHERN TEXAS/NORTHERN MEXICO WILL LIKELY SET OFF SOME ACTIVITY WHICH SHOULD REMAIN EAST OF THE ROLLING PLAINS...WITH INITIATION CLOSER TO HOME FOCUSING NEAR THE DRYLINE AND IN ASSOCIATION WITH ANY EMBEDDED IMPULSES WHICH MAY BE CAUGHT IN THE UPPER FLOW. TEMPERATURES SHOULD AGAIN CLIMB INTO THE UPPER 80S TO MID 90S. && .LONG TERM... THE UA RIDGE CENTERED ACROSS THE SERN CONUS WILL CONTINUE TO STREAM A SUB-TROPICAL PLUME OF MID-UPPER LEVEL MOISTURE ACROSS THE SOUTHERN PLAINS THROUGH AT LEAST LATE SATURDAY NIGHT/EARLY SUNDAY MORNING...WHERE THEREAFTER IT BENDS EWRD/EXITS THE REGION. ENDURING LOW LEVEL MOISTURE /PWATS GREATER THAN 1.00 INCH/ COUPLED WITH A SHARPENED DRYLINE ALONG THE TEXAS/NEW MEXICO BORDER TOMORROW AFTN-NIGHT MAY RESULT IN CONVECTION. HOW STRONG THE STORMS WILL BECOME IS THE QUESTION AS STEEPENED LAPSE RATES AND SFC-BASED CAPE VALUES OF 1.5-2.5 KJ/KG WILL EXIST. HOWEVER...SHEAR IS RELATIVELY WEAK ESPECIALLY IN COMPARISON TO TODAY...AND THUS STORMS MAY STRUGGLE TO MAINTAIN ORGANIZATION. NONETHELESS...CAN NOT RULE OUT AN ISOLATED STORM OR TWO THAT BRIEFLY REACHES STRONG TO SEVERE LEVELS. FURTHERMORE...RELATIVELY SLOW STEERING FLOW COULD POSE A THREAT FOR LOCALIZED FLOODING. ATTENTION TURNS TO A WEAKNESS BENEATH THE UA RIDGE...WHICH IS PROGGED TO TRANSLATE NEWRD FROM NERN OLD MEXICO TO NEAR/ACROSS THE FA ON FRIDAY...AND MEANDER NEAR THE AREA THROUGH LATE SATURDAY NIGHT/EARLY SUNDAY MORNING. CONTINUAL LOW LEVEL MOISTURE AND THE PRESENCE OF THE UA IMPULSE...SUGGESTS THE POTENTIAL FOR THUNDERSTORMS DURING THE AFTN AND EVENING FOR THE SAID PERIOD. HOWEVER AN UA RIDGE ACROSS THE ERN PACIFIC IS EXPECTED TO STRETCH TO NEAR THE WRN ZONES AND MITIGATE STORM POTENTIAL...DESPITE THE PRESENCE OF THE UA WEAKNESS. WILL ELECT TO MAINTAIN SLIGHT CHANCE POPS FRIDAY AND SATURDAY...BUT KEEPING IN MIND THAT IF THE UA RIDGE HAS A HIGHER INFLUENCE THAN CURRENTLY THOUGHT...POPS MAY NEED TO BE ADJUSTED. SEVERE POTENTIAL WILL BE CONDITIONAL GIVEN LOW SHEAR...BUT NOT OUT OF THE QUESTION. ADDITIONALLY...LOCALIZED FLOODING MAY ONCE AGAIN BE POSSIBLE. BY SUNDAY...THE UA WEAKNESS WILL HAVE EXITED THE REGION AND A BIT OF DRYING AT THE SFC AND ALOFT IS NOTICEABLE WITH PROGGED PWATS DECLINING TO AOA 1.00 INCH. EARLY-MID WEEK NEXT WEEK...FLOW ALOFT WILL VEER TO THE NW...SETTING THE STAGE FOR MOUNTAINOUS TERRAIN CONVECTION FROM NEW MEXICO TO SPILL ACROSS THE REGION OVERNIGHT. INHERITED NIGHTLY POPS MONDAY AND TUESDAY APPEARS VALID...BUT HAVE ALSO ADDED POPS FOR SUNDAY NIGHT ACROSS THE FAR SRN TX PANHANDLE...AS THIS SIGNAL HAS BEEN PERSISTENT FOR THE LAST SEVERAL MODEL RUNS. COULD SEE A COLD FRONT IMPINGE ON THE CWA TUESDAY OR WEDNESDAY...THUS MODELS CONTINUE TO STRUGGLE WITH THE EXACT TIMING. TEMPS WILL RUN AT/SLIGHTLY BELOW CLIMO THROUGHOUT THE EXTENDED PERIOD...GIVEN MODEST LOW LEVEL MOISTURE AND MID-UPPER CLOUDINESS /HIGHS IN THE MIDDLE TO UPPER 80S TO LOWER 90S/. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 65 88 64 88 63 / 40 30 30 20 20 TULIA 67 89 65 88 64 / 40 30 30 20 10 PLAINVIEW 68 89 66 87 65 / 30 30 30 20 10 LEVELLAND 68 89 66 87 65 / 30 30 30 20 10 LUBBOCK 70 91 68 88 66 / 30 30 20 20 10 DENVER CITY 66 90 66 87 65 / 30 30 20 20 10 BROWNFIELD 68 89 66 87 65 / 30 30 20 20 10 CHILDRESS 73 94 70 92 68 / 30 30 20 20 10 SPUR 72 92 69 88 68 / 20 30 20 20 10 ASPERMONT 74 94 71 91 70 / 20 30 20 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/29
Hazardous weather outlook, Jun 18, 3:16 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 316 PM CDT WED JUN 18 2014 TXZ021>044-192030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 316 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING...MAINLY ON THE CAPROCK THROUGH THE FAR SOUTHERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS. A FEW OF THESE STORMS WILL BE SEVERE WITH DAMAGING WIND GUSTS UP TO 65 MPH...GOLF BALL SIZED HAIL...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE HAZARDOUS OUTLOOK AREA...MAY OCCUR EVERY AFTERNOON AND EVENING FROM THURSDAY THROUGH SATURDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED STRONG OR SEVERE THUNDERSTORM WILL BE POSSIBLE. IN ADDITION...SLOW MOVING THUNDERSTORMS MAY BRING THE THREAT FOR LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING ON THE CAPROCK AND THROUGH THE FAR SOUTHERN TEXAS PANHANDLE INTO THE NORTHERN ROLLING PLAINS.
In the hours before
Special weather statement, Jun 18, 2:15 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
215 PM CDT WED JUN 18 2014
TXZ027-181930-
BAILEY-
215 PM CDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR BAILEY COUNTY...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MULESHOE...MOVING NORTHEAST AT
20 MPH.
IN ADDITION...ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40
MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3432 10278 3431 10278 3431 10262 3410 10262
3403 10280 3419 10290
TIME...MOT...LOC 1914Z 244DEG 17KT 3415 10275Local storm report, Jun 18, 2:40 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
240 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL MULESHOE 34.23N 102.73W
06/18/2014 E1.00 INCH BAILEY TX SCHOOL OFFICIAL
&&
EVENT NUMBER LUB1400219
FBLocal storm report, Jun 18, 2:59 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
259 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL MULESHOE 34.23N 102.73W
06/18/2014 E1.25 INCH BAILEY TX CO-OP OBSERVER
&&
EVENT NUMBER LUB1400220
FBLocal storm report, Jun 18, 3:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
327 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 4 SE MULESHOE 34.19N 102.68W
06/18/2014 E1.00 INCH BAILEY TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1400221
FBLocal storm report, Jun 18, 4:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
411 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL EARTH 34.23N 102.41W
06/18/2014 E1.00 INCH LAMB TX TRAINED SPOTTER
ABUNDANT SMALL HAIL OF PEA TO MARBLE SIZE...WITH
OCCASIONAL HAILSTONES TO ONE INCH
&&
EVENT NUMBER LUB1400222
BRCSpecial weather statement, Jun 18, 4:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CDT WED JUN 18 2014
TXZ033-182130-
COCHRAN-
413 PM CDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN COUNTY...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MORTON...MOVING EAST AT 15 MPH.
IN ADDITION...NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...ARE
POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3374 10284 3374 10261 3366 10260 3354 10261
3356 10285 3357 10285
TIME...MOT...LOC 2113Z 272DEG 15KT 3364 10274The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:33 PM CDT | Special Weather Statement | LUB | Terry | 27 min |
| Jun 17, 7:37 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 38 min |
| Jun 17, 8:15 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 45 min |
| Jun 17, 8:32 PM CDT | Special Weather Statement | LUB | Terry | 28 min |
| Jun 17, 9:00 PM CDT | Special Weather Statement | LUB | Lubbock, Lynn, Terry | 30 min |
| Jun 17, 9:30 PM CDT | Special Weather Statement | LUB | Lynn | 30 min |
| Jun 17, 9:41 PM CDT | Special Weather Statement | LUB | Lubbock | 34 min |
| Jun 17, 10:00 PM CDT | Special Weather Statement | LUB | Lynn | 30 min |
| Jun 17, 10:15 PM CDT | Special Weather Statement | LUB | Lubbock | 30 min |
| Jun 17, 10:35 PM CDT | Special Weather Statement | LUB | Lynn | 25 min |
| Jun 17, 10:47 PM CDT | Special Weather Statement | LUB | Lubbock | 28 min |
| Jun 17, 11:01 PM CDT | Special Weather Statement | LUB | Lynn | 29 min |
| Jun 17, 11:37 PM CDT | Special Weather Statement | LUB | Crosby | 38 min |
| Jun 18, 2:15 PM CDT | Special Weather Statement | LUB | Bailey | 15 min |
| Jun 18, 2:25 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 35 min |
| Jun 18, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 48 min |
| Jun 18, 3:21 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 99 min |
| Jun 18, 3:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 48 min |
| Jun 18, 4:13 PM CDT | Special Weather Statement | LUB | Cochran | 17 min |
| Jun 18, 4:30 PM CDT | Special Weather Statement | LUB | Castro | 30 min |
| Jun 18, 4:44 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 46 min |
| Jun 18, 4:57 PM CDT | Areal Flood Advisory | LUB | Cochran | 93 min |
| Jun 18, 5:18 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 42 min |
| Jun 18, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 33 min |
| Jun 18, 5:59 PM CDT | Special Weather Statement | LUB | Briscoe | 31 min |
| Jun 18, 6:17 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 43 min |
| Jun 18, 6:33 PM CDT | Areal Flood Advisory | LUB | Bailey | 87 min |
| Jun 18, 6:43 PM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| Jun 18, 6:54 PM CDT | Special Weather Statement | LUB | Hale | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.